# SDR 2015FA0000570

- Difficulty date: November 12, 2015
- Submitted: November 13, 2015
- Operation: General aviation
- Aircraft: N860CR
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600500
- Aircraft time: 5,413 hours, 4,993 cycles
- Engine: Pwc JT15D5D
- Engine time: 5,008 hours, 4,541 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 99121783
- Part serial: 0889
- Condition: Leaking
- Location: Engine Oil
- Part time: 5,413 hours, 4,993 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON NOV 12 2015 , NOTICED RT ENGINE WAS DRIPPING OIL STATICALLY ON THE HANGER FLOOR.  FURTHER INVESTIGATION REVEALED OIL PRESSURE SWITCH WEEP HOLE WAS LEAKING. THIS IS THE THIRD OIL PRESSURE SWITCH, FOUND LEAKING ON THESE ENGINES IN 3 YEARS.
